# SDR SWIA202404050002

- Difficulty date: April 2, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N929EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8007
- Aircraft time: 37,511 hours, 34,628 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: Damaged
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLASSIFICATION OF MAJOR/MINOR DAMAGE REQUIRED PER GMM 3.25 AND 3.26MCI TYPE: SERVICEABLE / NEEDS ATTENTION (FILED OPEN)APR 04, 2024  STATION: ATW--DAMAGE REQUIRES MAJOR REPAIR IAW 3.26
